# SDR SWAA2020122938762

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 76,499 hours, 45,307 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720332
- Part serial: 893861
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 21K SLIGHT SOUND/BUMP ON LEFT SIDE.  EGT ON NR 1 WENT TO 900 DEGREES, BUT WAS PULLED BACK BEFORE REF LIMITATION.  CRUISED AT 260 WITH EGT APPROXIMATELY 100 DEGREES HIGHER ON NR 1 (COMPARED TO NR 2) WITH THROTTLE ALIGNED.  NO OTHER MAJOR INDICATIONS.  NR 1 NEG REMOVED AND REPLACED, PER MT 771-00-01 REFERENCE SAM 65A J11593774 AS WELL POS: NR 1 P/N ON/OFF: 0720332 S/N OFF: 893861 S/N: 804732.
